# SDR FDEA201512063928

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 78,307 hours, 17,473 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Electronic Unit
- Part number: 367040086
- Part serial: 1008
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 35,392 hours, 8,554 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TOP OF LEVEL OFF, FUEL USED QTY COMPARED TO WHAT WAS ACTUAL, FMC 1 REFLECTED CORRECT AMOUNT, FMC 2 SHOWED 10K LBS LOW.  CURRENT GROSS WEIGHT ALSO  DIFFERED BY SAME VALUES REFLECTIVE ALSO IN FMC'S.  QRH REFERENCED, NO SPECIFIC GUIDANCE TO FOLLOW,  DECLARED EMER, LANDING UNEVENTFUL.  REPLACED SEM UNIT IAW AMM 28-41-92-4.
